# SDR SWIA202053927

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 30,202 hours, 19,555 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL360 WINDSCREEN 2 IN FRONT OF CAPTAIN CRACKED.  FLIGHT 3670-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21827426 WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED CAPTAIN SIDE WINDSCREEN IN REFERENCE TASK CARD AND CRJ 900 AMM.  OPERATIONS AND LEAK CHECK GOOD.
